# SDR COMA0760680

- Difficulty date: November 30, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,430 hours, 24,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 951
- Condition: Faulty
- Location: Nlg
- Part time: 17,967 hours, 15,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5690 - RECEIVED NOSE GEAR DISAGREE MESSAGE DURING RETRACTION.  DECLARED EMERGENCY, RETURNED TO FSD, LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR PRIORITY VALVE.  NO FURTHER DEFECTS.
